MathSciNet Relay Station
MathSciNet bibliographic data
MR2103330 11F80 (11G05)
Dieulefait, Luis Existence of nonelliptic mod $l$ Galois representations for every $l>5$. Experiment. Math. 13 (2004), no. 3, 327–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement